Drug List > Sustiva

Discussions that mention Sustiva.

View posts only related to

HIV/AIDS Living With board

  1. anyone w/experience w/hiv please help
    ... drugs in it is called efavirenz or its also known as sustiva . i took sustiva for about 5 years, it is a drug ... staying with it as long as i did. since i stopped the sustiva i have been on a few other combo's and some of them ... are alot less harsh on you then the sustiva is.(at least for me) the thing is there is no...

  2. Not the end of the world
    ... everyday, but only 1 more tablet ! They did put me on Sustiva , but that drug had me walking into walls in the middle...

  3. Sustiva
    ... was abnormal to begin with), however, when I was on Sustiva many years ago it caused a lot of cardiac issues....
    ... also had some mental health issues after going on sustiva . That is a very common side effect, especially in...

  4. Spirit, Chadster, et al: muscle cramps
    ... Chris I'm not kidding if you're on sustiva or norvir call you're doctor first thing in the morning ... get it checked out ASAP ! Especialy if you're on sustiva !!!!!!! - Ryan-...
    ... may have jumped the gun . I remember when I was on sustiva ( about 3 months afterwards ) I started to get some...
    ... Ryan: I, too, had bad outcomes on Sustiva , mostly cardiac. In fact, I had to have a cardiac ... pressure issues where not cardiac related and were a Sustiva reaction. Today, I took a planned day off and went...

  5. Leg Problem
    ... your response, I am on combavir 2 times a day and sustiva 1 per day and i have not been tested for cmv but i...
    ... problem persists. I am on combavir 2 tabs a day and sustiva 1 per day. My cd4 is 320 now. Yes my right arm is...
    ... problem persists. I am on combavir 2 tabs a day and sustiva 1 per day. My cd4 is 320 now. Yes my right arm is...
    ... problems started ? Unlike most of the other medications sustiva can penatrate the nervous system and cause neurological ... about the posability of CMV and also if it could the sustiva . Keep us posted :) ok :) .......... Lost Spirit...
    ... problems started ? Unlike most of the other medications sustiva can penatrate the nervous system and cause neurological ... about the posability of CMV and also if it could the sustiva . Keep us posted :) ok :) .......... Lost Spirit...
    ... problems started ? Unlike most of the other medications sustiva can penatrate the nervous system and cause neurological ... about the posability of CMV and also if it could the sustiva . Keep us posted :) ok :) .......... Lost Spirit ... ............. Hi Lost Spirit, I am on sustiva from day one have been on that for almost 3 years...

  6. Meds
    ... I take sustiva and truvada. They have a very nearly narcotic effect...

  7. Lipodystrophy/facial wasting and New Fill?
    ... I have been poz for 14 years and am on Crixivan, Sustiva , and Norvir. Thanks...

  8. hi from newbie
    ... reading online. his doc. started him on truvada and sustiva 1x a day. he also is getting a biopsy on his neck...